Inverse functions of pseudo regular mappings and regularity conditions

Authors
Citation
B. Kummer, Inverse functions of pseudo regular mappings and regularity conditions, MATH PROGR, 88(2), 2000, pp. 313-339
Citations number
37
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Mathematics
Journal title
MATHEMATICAL PROGRAMMING
ISSN journal
0025-5610 → ACNP
Volume
88
Issue
2
Year of publication
2000
Pages
313 - 339
Database
ISI
SICI code
0025-5610(200008)88:2<313:IFOPRM>2.0.ZU;2-X
Abstract
We show that, even for monotone directionally differentiable Lipschitz func tionals on Hilbert spaces, basic concepts of generalized derivatives identi fy only particular pseudo regular (or metrically regular) situations. Thus, pseudo regularity of (multi-) functions will be investigated by other mean s, namely in terms of the possible inverse functions. Tn this way, we show how pseudo regularity for the intersection of multifunctions can be directl y characterized and estimated under general settings and how contingent and coderivatives may be modified to obtain sharper regularity conditions. Con sequences for a concept of stationary points as limits of Ekeland points in nonsmooth optimization will be studied, too.